I have been on Simvastatin for 2 months and my blood sugars have risen 60-70 points, what can I do?I have Diabetes Type II but diet controlled, and I have never taken medication for my Diabetes. MY blood sugars are rarely abnormal unless sick and most always within normal range... but with Simvastatin they have increased quite drastically and quite rapidly for me as I take daily fasting blood sugar. Also, I am having symptoms of severe headache with relief only by heavy duty pain medication,all over achiness, stomach ache and nausea, weakness, muscle aches, dizziness and so on since taking this medication... doctor stopped medication today. How long will it take me to get back to normal as I know it?
- Simvastatin Information for Consumers
- Simvastatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Simvastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 May 2013 • 13 answers
Can you get side effects after 5 years of taking simvastatin was one 10mg for 2 years then 20mg for?
Posted 26 Jun 2013 • 3 answers
Posted 29 Jun 2013 • 1 answer
Posted 26 Mar 2014 • 5 answers
Posted 14 Mar 2017 • 0 answers